Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Menopause, undergone treatment for breast cancer, occasional spotting. What could be this?

I'm 63, went through menopause 11 years ago; had breast cancer in 2011, took Femara for a year after surgery. Gave up under supervision due to unbearable side effects - mainly it changed my personality for the worse. Terrible sweats - couldn't sleep.
NOW I'm getting some occasional spotting, not every day, and a scan shows lining of uterus to be clean of tumours but 13mm thick. I don't want any more invasive treatments or tests. Could this condition stop on it's own?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your condition. Femara is a useful drug to prevent the recurrence of breast cancer but can be associated with a few side effects. Fortunately, increased endometrial lining (hypreplasia) is not one of its side effects and if you are having this condition (specially 13mm), you should get it evaluated urgently.
This condition might require a pap or a hysteroscopy and biopsy.

Hoping for the best.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor